Raechil - posted on 12/03/2011 ( 8 moms have responded )
I need serious help here. I am scared beyond belief right now.
My son is 6 months old as of yesterday and of course we got his 6 months shots and the flu shot at his ped's recommendation. This was a little over 12 hours ago now and my son is sleeping (though not as well as he usually does) which all is to be expected as far as that goes.
Now 3 hours after we got his vaccines he threw up and choked/gagged on it for over a minute. It seemed like a more serious reaction at the time because he went really pale, couldn't catch his breath, and made horrible heaving looking motions. I called an ambulance while my mother held him with his rear slightly more elevated than his head because that was the only way he could even slightly breath. It calmed down slightly while we were waiting on the ambulance but he seemed weak and drowsy and he still didnt have any color to him at all.
Ambulance got here and I got him out in it and it seemed like as soon as they started checking him it just kind of stopped and he very slowly got his color back and slowly became more reactive to everything around him.
I read that vomiting is a common side affect. Even if that's all it was than it still could have killed him. I am absoluetly terrified.
I need to know..
How long after the shots are they supposed to be in the clear?
And what would you do personally about continuing the vaccines?